# SDR JR2R20218304172

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 12,789 hours, 7,478 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17014854001
- Condition: Cracked
- Location: Zone 500
- Part time: 12,789 hours, 7,478 cycles
- Component: Winglet, Emb
- Component part number: 17116240607
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WINGLET FWD SPAR CRACK
